| Catalog Number |
110005307 |
| Medical Device Problem Code |
Unsealed Device Packaging (1444)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/07/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device has been discarded.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted if any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
It was reported that when they opened the plastic wrap on the box, one side of the sterile peel pack was unsealed.No adverse event has been reported as a result of the malfunction.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, d2, g3, g6, h1, h2, h3, h6, h11.Reported event was confirmed by review of pictures.Evaluation of the provided photo found the tyvek pouch does not depict any evidence of being sealed.Sterility is considered breached.The product is used for treatment.Device history record (dhr) was reviewed and no discrepancies were found.The root cause of the reported event can be attributed to a supplier issue.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information is available at the time of this report.